# SDR DLM11960006

- Difficulty date: January 1, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N805DE
- Make and model: Doug MD-11
- Aircraft serial: 48476
- System (JASC): 2420 · AC Generation System
- Part: Wire
- Condition: Damaged
- Location: Nr 1 Engine
- Component: 221W5070511
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

GENERATOR FEEDER CABLES DAMAGED, DUE TO SHORTING IN PYLON.
